MAUDE Adverse Event Report: BAXTER HEALTHCARE - MOUNTAIN HOME EXTENSION SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE - MOUNTAIN HOME EXTENSION SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4464P
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there were several slices found in the tubing of a 12-inch drain extension set before use.The patient was not able to specify how many defective units were involved.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE - MOUNTAIN HOME
mountain home AR
MDR Report Key7594295
Report Number1416980-2018-03585
Device Sequence Number1776171
Product Code FKX
UDI-Device Identifier00085412030555
UDI-Public(01)00085412030555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K833065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2023
Device Catalogue Number5C4464P
Device Lot NumberH18A17101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR